# SDR WVER2017020451209

- Difficulty date: February 4, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 34,805 hours, 24,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341465
- Condition: Cracked
- Location: Fuselage
- Part time: 34,805 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 220 FRAME HAS AN INDICATION 0.250" LONG THRU 3RD FASTENER HOLE DOWN FROM STRINGER 13. FAILED NDT INSPECTION.
